| Catalog Number |
223710000 |
| Medical Device Problem Code |
Cut In Material (2454)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that upon post surgical examination, liner trial was found to have many deep damaging surface gouges in the instrument which could lead to sterilization problems.
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Review of the provided photographs confirmed the tip damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.